# SDR WX0A2018071073348

- Difficulty date: July 6, 2018
- Submitted: July 11, 2018
- Operation: Air carrier
- Aircraft: N222NV
- Make and model: Airbus A320-214
- Aircraft serial: 1530
- Aircraft time: 41,856 hours, 27,551 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38007081
- Part serial: P2909
- Condition: Malfunctioned
- Location: Apu Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

MUSTY ODOR IN FLIGHT DECK DURING DESCENT.  R&R APU AND PERFORMED ECS & PACK DECONTAMINATION.
